# SDR UPS00233829

- Difficulty date: September 14, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- Aircraft time: 27,444 hours, 20,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CUSTOMER CARD 140368, FOUND UPPER SURFACE OF THE BS 312 FLOORBEAM CORRODED RBL 47 - 50 WL 208.  REMOVED FABRICATED AND INSTALLED UPPER CHORD BS 312 RBL 27 - 64 WL 208 PER SRM 53-10-8.
